Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rowan

Veteran Member
  • Total Reviews

    0
  • Content Count

    158
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rowan

  • Rank
    Member
  1. Hi Donna; WOW, what a great post. My 20 year old daughter started taking Accutane this past summer for severe acne and also bacne. She also started birth control. She started at 30mg a day for the first month than the second month went to 60mg a day. Like you, it cleared her up right away. She also is a very athletic girl who is on a athletic college scolarship. Then 6 weeks into treatment she suffered from a MAJOR Pulmonary Embolism. It was MASSIVE. She could have easily died. The doc
  2. Hey Sammy1 Are you taking anything else besides Accutane? I'm not sure if your male or female, but I do know that hormonal birth control can cause this also and that is not a good sign. I would for sure report this to your doctor. Take Care
  3. I would recommend you research this form of BC. There are pages and pages on it. When taking it, you should always be aware of the side effects. Especially when taking Accutane. I feel that when taking the two together, sometimes we focus on the Accutane more than the BC. Someone very close to me was taking the nuvaring and accutane and suffered from a massive blood clot to the lungs. She is doing fine now, but it could have been fatal. When she was having trouble breathing and shortness
  4. Ya, well I think people are very freaked out about the sides effects of tane and so when they start to experience side effects from the BC they blame it on the acctuane and forget it could also be the BC.
  5. Hi; Just a bit of a heads up for all you that are taking any kind of hormonal birth control. If you start to experience any side effects of any kind, remember it may not be the accutane but the hormonally based birth control. So make sure to read the side effects of the BC as well as the side effects of the accutane.
  6. My Doctor told me to rest a few days, drink tons of water than ease back into working out. I tried to go for a run today and I had to stop cause I could hardly breath. I guess I will have to modify my workouts. I am hoping my course will not need to be a whole 6 months. My face and chest is already completely clear and my back is getting better pretty much everyday. My first month I was on 30mg. My second month I am on 30 mg one day and 60 mg the next day. After he boosted the dose is when
  7. That sounds awful, how ignorant some people are. It seems to me you are a perfect canadate for accutane. Just stick with it and try to not let it get you down. From all I have read, alot of people do not clear up untill they finish their course. Best of luck.
  8. I hear it actually will clear up while on Acutane.
  9. Wow; So it lasted the whole entire course?
  10. Hi; Have been on Acutane for about 6 weeks now and notice that I seem to get out of breath very quickly. Is this normal? It sucks because I like to work out. Thanks
  11. Hello all, it's been months since I last posted. Or so it seems. Update: My daughter how is 17 had suffered from really pretty bad cystic acne on the back. I mean on the shoulders, mid and some lower. At first we tried topicals. No luck. The derm suggested tanning booth twice a week (mind you, he teaches at very prestious college Stanford University) we never did the tanning. After our next vist he mentiond blue lite therapy. That's it. No other Shit. No Levan crap no nonthin but the 2
×